# SDR UIEA2021081201788

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 110,019 hours, 22,065 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 293
- Condition: Failed
- Location: Apu Pneumatic Sy
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU PNEUMATICS INOP( ITEM TRANSFERRED TO MDDR 151753 PER MEL 49-11-01-01, CAT C. DUE DATE 22-AUG21.  /  LOGPAGE 1402488 ITEM 4: PERFORMED FIM 49-11 F/T 958, FOUND REVERSE FLOW FAULT DISPLAYED. REMOVED AND REPLACED SURGE CONTROL VALVE. OPS CKS GOOD. THIS CLEARS DMI 151753, PLAC REMOVED. )
